American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Stéphane R. Louboutin. A twisted quadratic moment for Dirichlet $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1539-1544.
Abstract, references, and article information   
View Article: PDF

[2] Hidehiko Mishou and Hirofumi Nagoshi. Functional distribution of $L(s, \chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006) 4343-4366. MR 2231380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kok Seng Chua. Real zeros of Dedekind zeta functions of real quadratic fields. Math. Comp. 74 (2005) 1457-1470. MR 2137012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jorge Jimenez-Urroz and Tonghai Yang. Heegner zeros of theta functions. Trans. Amer. Math. Soc. 355 (2003) 4137-4149. MR 1990579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Watkins. Real zeros of real odd Dirichlet $L$-functions. Math. Comp. 73 (2004) 415-423. MR 2034130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tonghai Yang. Taylor expansion of an Eisenstein series. Trans. Amer. Math. Soc. 355 (2003) 2663-2674. MR 1975394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stéphane Louboutin. Computation of relative class numbers of CM-fields by using Hecke $L$-functions. Math. Comp. 69 (2000) 371-393. MR 1648395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mao Hua Le. A lower bound for the class numbers of abelian algebraic number fields with odd degree . Proc. Amer. Math. Soc. 123 (1995) 1347-1350. MR 1249886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Karl Dilcher. Generalized Euler constants for arithmetical progressions . Math. Comp. 59 (1992) 259--282, S21--S24. MR 1134726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth Hardy and Kenneth S. Williams. Evaluation of the infinite series $\sum\sp \infty\sb {n=1,(\frac np)=1}(\frac np)\sb 4{}n\sp {-1}$ . Proc. Amer. Math. Soc. 109 (1990) 597-603. MR 1019275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information   
View Article: PDF

[13] Tom M. Apostol. Note on the trivial zeros of Dirichlet $L$-functions . Proc. Amer. Math. Soc. 94 (1985) 29-30. MR 781049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1